# SDR IPXA2021050569042

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 79,649 hours, 15,490 cycles
- Engine: Pwa PW4460
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Failed
- Location: Nr 2 Eng Anti Ic
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** ATB ** EMERGENCY DECLARED ** LANDED WITHOUT INCIDENT ** ENG 2 A-ICE DISAG (LEVEL 1). DEFERRED #2 ENGINE ANTI ICE VALVE IAW MEL 30 22 2 3 1 PLACARD INSTALLED. C/W DMP ANTI ICE VALVE SECURED OPEN. M 743483 ASSIGNED.REPLACED #2 ANTI ICE VLV IAW AMM 32-27-041, OPS REQUIRED. ACCOMPLISHED FUNCTIONAL TEST OF #2 ENG NOSE COWL ANTI ICE SYSTEM WITH REF TO MM 30-22-00-700-805. TEST PASSED. DMP 30-22-2-3-1 REVERSED ESR IPC REF 30-22-10-10.
